# SDR SWAA2022061403506

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT SIDE WEB: STA 219 STA 225; RBL 40; WL 208. 8-39 / [01] REMOVED CORROSION AT RIGHT SIDE WEB STA 219- STA 225; RBL 40 WL 208.9 IAW SRM 51-10-02-0G-0[22] EVALUATED DAMAGE AREA AT RT SIDE SHEAR TIE WEB BS219-225 RBL 40; FOUND EXFOLIATION OUT OF LIMITS; REMOVED; FABRICATED AND INSTALLED NEW SHEAR TIE WEB PER REF B737 SRM 51-40-02-0G-0 AND DWG 141A5137;[23] FINAL INSPECTION; R/H SIDE SHEAR TIE WEB REPLACED.
